# SDR USAA2009021690354

- Difficulty date: January 24, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 65,172 hours, 38,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6171379 - CRACK ON SHEAR WEB AT BS1030, RBL35.8.   REPLACED SHEAR WEB AT BS1030, RBL35.8 IAW B737 SRM 53-60-51 AND 51-10-02.
